# SDR CA021205002

- Difficulty date: December 5, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 643 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5260 · Entrance Stairs
- Part: Shock Mount
- Part number: 5521012312
- Condition: Failed
- Location: Pax Door Step
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SHOCK STRUT WOULD NOT DAMPEN THE STEPS AS THE PASSENGER DOOR IS LOWERED.SHOCK STRUT REPLACED WITH NEW.
